Off DEPO injection for two months after only one inject. and TTC

Livi - posted on 02/05/2014 ( 3 moms have responded )

4

0

0

Hi I had a question regarding Depo Provera I had one injection in Sept due for the next one Dec 3rd 2013 but decided to not get the injection due to side effects and TTC. Been off Depo now for 2 months and no period in Dec then Jan 5th I got what seemed to be a normal period lasted a few days then Jan 23rd i had 1-2 days very light spotting and and Jan 31st a positve OPK now we are Feb 5th and still no AF and all BFN's...anyone else experience this?? Please help im driving myself mad

MOST HELPFUL POSTS

Karen - posted on 02/05/2014

8

0

5

Hiya I think it can take up to a year to get a normal cycle back so your ovulation will probably be pretty unpredictable for a while. But that doesn't mean you won't ovulate it might just take a while for your body to get back into a predictable rhythm. Good luck!

3 Comments

View replies by

Livi - posted on 02/05/2014

4

0

0

Thank you I just dont understand I thought I had a normal period last month and now nothing :( ive taken so many pg tests! i might schedule appt with my ob/gyn to make sure everything is working ok :)

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms